Weight Gain Due To Gabaneuron Medicine

Updated



Conversation Starter

moon Says:


I took 300mg gabaneuron for about 1 month on doctors prescription as i was feeling quite weak. Now i am feeling fine but l have gained 3-4 kgs of weight around my stomach and little pain in my knees. is it possible to reduce weight now without getting weak again.



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

weight gain due to medicines
I am 27, suffering from Fybromylagia since last 9 months. my doc prescribed - pregablin Lyrica, Duzela, Gemcal, Xenobid ... 2 replies
Medicine to gain weight immediately in a months time
Hi I am 28 and weight just 43KG. I am 5 feet 4 inches and look very skinny. I want to gain weight and mass. My diet is q... 1 reply
medicine to gain weight
Hi, I am 24 years old. I look too skinny,my weight is just 38.please suggest a medicne to gain weight quickly.My parents...
Medicine to help me gain weight
I am a 31 year old male. I have been around the same size all my teenage and adult life. I am very insecure about my wei... 2 replies
i want to gain weight - which medicine should I use
Dear sir/Madam, Please note that I'm in a position where I need to increase my weight. My age is 30 yrs and my weigh... 1 reply
Gain Weight medicine
hi I am 31 years old with skinny body.my weight is just 34kg.I looks like athopian child whose arms and body is lean.I w... 2 replies
Weight gain medicine name without side effects
Hi sir... I'm 23 yrs old... i'm so thin.... i take proper foods daily but that doesn't help my body grow. Ca... 10 replies
weight gain medicine name
Hi i m 34 years older male.my weight is only 53 kg.can u tell me weight gain drug pls... ## 36 yr male ,Height 5'8&#... 3 replies
Weight Gain MEDICINE NAME
hai iam sadhanasri my age 15,i am 161cm tall but my weight is 40.5kg i am look sooo skiny,so want to gain weight by medi... 1 reply
weight gain medicine
hi . i am 22 year. 5.6 incher and 50 kg . too skiny . need to know how to gain weight? please suggest me . ## I was 97 l... 1 reply



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 February 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA